# SDR AALA984194

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1480 HAS CORROSION.  BLEND OUT ALL CORROSION, ALODINE ALL BARE SURFACES FINISH WITH 2 COATS OF PRIMED FILL BLENDED AREA WITH BMS PER MRB 767-1693.  (M)
